RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Delshams, A

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 4

Number of views:
This page:51
Abstract pages:312
Full texts:26
References:92

http://www.mathnet.ru/eng/person36630
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/239380

Publications in Math-Net.Ru
2017
1. Amadeu Delshams, Rodrigo G. Schaefer, “Arnold Diffusion for a Complete Family of Perturbations”, Regul. Chaotic Dyn., 22:1 (2017),  78–108  mathnet  isi  scopus
2014
2. Amadeu Delshams, Marina Gonchenko, Sergey V. Gonchenko, “On Bifurcations of Area-preserving and Nonorientable Maps with Quadratic Homoclinic Tangencies”, Regul. Chaotic Dyn., 19:6 (2014),  702–717  mathnet  mathscinet  zmath  isi
3. Amadeu Delshams, Marina Gonchenko, Pere Gutiérrez, “Continuation of the Exponentially Small Transversality for the Splitting of Separatrices to a Whiskered Torus with Silver Ratio”, Regul. Chaotic Dyn., 19:6 (2014),  663–680  mathnet  mathscinet  zmath  isi
2003
4. A. Delshams, P. Gutiérrez, “Exponentially small splitting of separatrices for whiskered tori in Hamiltonian systems”, Zap. Nauchn. Sem. POMI, 300 (2003),  87–121  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 128:2 (2005), 2726–2746

2010
5. A. Delshams, P. Gutiérrez, O. Koltsova, J. R. Pacha, “Transverse intersections between invariant manifolds of doubly hyperbolic invariant tori, via the Poincaré–Mel’nikov method”, Regul. Chaotic Dyn., 15:2-3 (2010),  222–236  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020